# SDR ASAA0741576

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 49,676 hours, 28,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431287
- Condition: Chafed
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING OUTBOARD FORE FLAP IS CHAFED ON AN EXISTING LEADING EDGE REPAIR AT THE INBOARD END.  REMOVED THE EXISTING SKIN REPAIR DOUBLER IAW SRM 57-53-01 FIG 201.
